Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SUR LE NOMBRE MAXIMUM DE COMPOSANTES POSITIVES DES VECTEURS-SOLUTIONS DANS UN SYSTÈME LINÈAIRE

VITTORIO DI GIORGIO
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 14 (62), No. 1 (1970), pp. 37-40
Stable URL: http://www.jstor.org/stable/43679706
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SUR LE NOMBRE MAXIMUM DE COMPOSANTES POSITIVES DES VECTEURS-SOLUTIONS DANS UN SYSTÈME LINÈAIRE
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[37]
    [37]
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40